# SDR RAAA00B1063

- Difficulty date: May 25, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND CORROSION ON FUSELAGE SKIN, CORROSION BEYOND LIMIT.  REMOVED DAMAGED AREA, FABRICATED DOUBLER PER SRM 53-30-3 FIG 1 STEPS 1-10.  INSTALLED DOUBLER PER 727 SRM 53-30-3 STEPS 11-15.
